# SDR 2010FA0000023

- Difficulty date: January 6, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N10457
- Make and model: Cessna 206H
- Aircraft serial: 20608194
- Engine: Lyc IO540*
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: S1053K25T39
- Condition: Collapsed
- Location: Induction Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND DUCT JUST AFT OF INDUCTION FILTER TO BE PARTIALLY  COLLAPSED.  AFTER REMOVING DUCT, FOUND THE INTERNAL WIRE FORMERS TO BE DISCONNECTED AND UNRAVELED CAUSING THE DUCT TO COLLAPSE.
